# SDR ASAA11510339

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 18,554 hours, 5,853 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5370
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,708 hours, 5,074 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73 20341 FMV OUT OF RANGE ON NR 1 ENG SHORT TERM FAULT.  ACCOMP FIM 73 25 803 & 75 34 819 CONTINUITY AND RESISTANCE CHECKS NORMAL.  EEC BITE CTRL LOOPS INPUT MONITORING SHOWS NO FMV DATA CHANNEL B.  ELECTRICALLY SLAVING IN SERVICEABLE HMU CAUSES EEC CHANNEL B FMV DATA TO APPEAR.  REMOVED AND REPLACED NR 1 ENG HMU PER MM 73 21 10 000 801 F00 AND 73 21 10 400 801 F00.  OPS CHECKS GOOD.
